RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2014, Volume 22, Number 2, Pages 18–31 (Mi timb217)  

This article is cited in 1 scientific paper (total in 1 paper)

The quantity of algebraic numbers with small derivative of the minimal polynomial in a short intervals

A. G. Husakova, V. I. Bernik

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: The real algebraic numbers $\alpha$, for which the module of minimal polynomial takes a small values are important for the problem of difference of Mahlers and Koksmas classification of real numbers. In this article we find the conditions for which the intervals of small length contain or dont contain numbers $\alpha$.

Full text: PDF file (301 kB)
References: PDF file   HTML file
UDC: 511.42
Received: 16.04.2014

Citation: A. G. Husakova, V. I. Bernik, “The quantity of algebraic numbers with small derivative of the minimal polynomial in a short intervals”, Tr. Inst. Mat., 22:2 (2014), 18–31

Citation in format AMSBIB
\Bibitem{GusBer14}
\by A.~G.~Husakova, V.~I.~Bernik
\paper The quantity of algebraic numbers with small derivative of the minimal polynomial in a short intervals
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 2
\pages 18--31
\mathnet{http://mi.mathnet.ru/timb217}


Linking options:
  • http://mi.mathnet.ru/eng/timb217
  • http://mi.mathnet.ru/eng/timb/v22/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Gusakova, “Raspredelenie spetsialnykh algebraicheskikh tochek v oblastyakh maloi mery”, Chebyshevskii sb., 17:1 (2016), 52–70  mathnet  elib
  • Number of views:
    This page:147
    Full text:50
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020